# SDR 96FDEA00909

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 592
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0057 AND 034.  CORROSION UNDER LATCH SERRATED PLATE OF FORWARD CARGO DOORWAY AFT FRAME.   **********S/D ********** COMING.
